# SDR 95ZZZX6574

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2311C
- Make and model: Cessna 180
- Aircraft serial: 30611
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fs 172.0
- Part time: 3,349 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, CRACK WAS FOUND AT THE TOP CENTER FUSELAGE BULKHEAD IN BEND RADIUS AT FS 172.0 WHERE DORSAL FIN ATTACH FITTING IS RIVETED.  AIRCRAFT WAS USED FOR SKYDIVING OPERATIONS AND ESTIMATE LONG, FULL POWER OPERATION AND PROPELLER VIBRATION CAUSED CRACK.  SUBMITTER RECOMMENDS THOROUGH INSPECTION EACH 100 HOURS OF AREA.  AN APPROVED CHANNEL DOUBLER WAS INSTALLED FOR STRENGTH.
